MAUDE Adverse Event Report: ARTHREX, INC. LEG HOLDER, LOW PROFILE; OPERATING ROOM TABLE ACCESS

ARTHREX, INC. LEG HOLDER, LOW PROFILE; OPERATING ROOM TABLE ACCESS
Model Number LEG HOLDER, LOW PROFILE
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the belt and velcro closure need to be replaced.There was no harm for the patient, operator or third party reported.Also there was no case involvement reported.No further information received.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: b5, d9, g3, h6.Event description: it was reported that the belt and velcro closure need to be replaced.The reported event was confirmed.The supplier evaluation revealed damages at the velcro which are most likely resulting from repeated use.Correction, h1 to n/a arthrex previously submitted this event as a reportable malfunction out of an abundance of caution.Upon further review and evaluation of associated risk documentation, it has been determined that this event does not meet the criteria of a reportable event under 21 cfr 803.
 
Event or Problem Description
***update from 18-jun-2024.The velcro fastener did not come undone during a surgery.There was also no harm to a patient.According to the information from the customer, this is a preventive repair only.

Brand Name
LEG HOLDER, LOW PROFILE
Common Device Name
OPERATING ROOM TABLE ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19498195
Report Number1220246-2024-05385
Device Sequence Number6661160
Product Code BWN
UDI-Device Identifier00888867018204
UDI-Public00888867018204
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLEG HOLDER, LOW PROFILE
Device Catalogue NumberAR-1500
Device Lot Number03004.98
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2024
Supplement Date Received by Manufacturer06/18/2024
Initial Report FDA Received Date06/10/2024
Supplement Report FDA Received Date07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown